# SDR DXTA2023122810454

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 105 hours, 76 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T CLOSE. WE CAN FEEL AND HEAR RESISITANCE AS DOOR NEARS THE FUSELAGE. IT FEELS AS THOUGH WE'RE GOONG TO BEND SOMETHING TO FORCE IT.  ACCESSED THE AIRCRAFT AND INSPECTED THE MAIN ENTRY DOOR, TELESCOPING ARMS TO BE CLEAN NO BENDS, INSPECTED HINGE AREA FREE OF ICE DIRT AND DAMAGE NONE NOTED, INSPECTED DOOR SEALS TO BE CLEAN AND NO DEFECTS, PERFORMED DOOR OPEN AND CLOSE SEVERAL TIMES WITH NO ISSUE NOTED, ALL DOOR CLOSED INDICATORS SHOW CLOSED AND LOCKED. OPS CHECKS GOOD. IAW AMM SDS 52-10-00.
